# SDR HEEA065307

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6161A
- Make and model: Bell 206L-3
- Aircraft serial: 51611
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 230312681
- Condition: Clogged
- Location: Nr 3 & 4
- Part time: 6,515 hours
- Component: 23035178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 6 AND 7 BEARING SUMP CLOGGED.  BEARINGS REMOVED IN COMPLIANCE WITH CEBA72-3217 R-2.
